Alert archive / Tennessee / Flash Flood Watches in 2015
Flash Flood Watch 2, NWS Memphis, TN
NWS Memphis, TN issued this flash flood watch at Mar 3, 2015, 2:07 AM CST for 8 counties in Tennessee; Dunklin County, Pemiscot County, Missouri. It took effect at Mar 3, 2015, 6:00 PM CST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2015, 2:07 AM CST (08:07 UTC)
- In effect from
- Mar 3, 2015, 6:00 PM CST
- Expired
- Mar 4, 2015, 10:59 AM CST
- In force
- 17 hr
- Issued by
- NWS Memphis, TN
- Flood severity
- None
Counties Dunklin County, MO, Pemiscot County, MO, Benton County, TN, Carroll County, TN, Dyer County, TN, Gibson County, TN, Henry County, TN, Lake County, TN, Obion County, TN, Weakley County, TN
The radar
The Paducah radar (KPAH), 102 km from the middle of the area, began a volume at 08:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 8.1 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 555 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
543 WGUS64 KMEG 030807 FFAMEG URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MEMPHIS TN 207 AM CST TUE MAR 3 2015 ...HEAVY RAINFALL POSSIBLE OVER THE BOOTHEEL OF MISSOURI AND NORTHWEST TENNESSEE TONIGHT THROUGH NOON WEDNESDAY... .A SLOW MOVING ARCTIC COLD FRONT WILL PRODUCE PERIODS OF MODERATE TO HEAVY RAIN ACROSS THE BOOTHEEL OF MISSOURI AND NORTHWEST TENNESSEE STARTING THIS EVENING AND ENDING WEDNESDAY MORNING. TWO TO FOUR INCHES OF RAINFALL WILL BE POSSIBLE IN THE WATCH AREA. RAIN IS EXPECTED TO CHANGE TO A WINTRY MIX AS COLD AIR SINKS SOUTH WEDNESDAY MORNING...PUTTING AN END TO THE FLOODING THREAT. MOZ113-115-TNZ001>004-019>022-032300- /O.NEW.KMEG.FF.A.0002.150304T0000Z-150304T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DUNKLIN-PEMISCOT-LAKE-OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL- BENTON TN- INCLUDING THE CITIES OF...KENNETT...MALDEN...TIPTONVILLE... RIDGELY...UNION CITY...MARTIN...DRESDEN...PARIS...DYERSBURG... HUMBOLDT...MILAN...TRENTON...DYER...MCKENZIE...HUNTINGDON... BRUCETON...CAMDEN 207 AM CST TUE MAR 3 2015 ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST MISSOURI...MO AND TENNESSEE...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST MISSOURI...DUNKLIN. IN MO...PEMISCOT. IN TENNESSEE...BENTON TN...CARROLL...DYER...GIBSON...HENRY...LAKE...OBION AND WEAKLEY. * FROM 6PM CST THIS EVENING THROUGH NOON WEDNESDAY. * EXCESSIVE RAINFALL. * TRAVEL MAY BECOME HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ JAB
3 follow-up statements
116 WGUS64 KMEG 040241 FFAMEG FLOOD WATCH NATIONAL WEATHER SERVICE MEMPHIS TN 841 PM CST TUE MAR 3 2015 ...HEAVY RAINFALL POSSIBLE OVER THE BOOTHEEL OF MISSOURI AND NORTHWEST TENNESSEE TONIGHT THROUGH NOON WEDNESDAY... .A SLOW MOVING ARCTIC COLD FRONT WILL PRODUCE PERIODS OF MODERATE TO HEAVY RAIN ACROSS THE BOOTHEEL OF MISSOURI AND NORTHWEST TENNESSEE LATE TONIGHT AND WEDNESDAY MORNING. TWO TO FOUR INCHES OF RAINFALL WILL BE POSSIBLE IN THE WATCH AREA. RAIN IS EXPECTED TO CHANGE TO A WINTRY MIX AS COLD AIR SINKS SOUTH WEDNESDAY MORNING...PUTTING AN END TO THE FLOODING THREAT. MOZ113-115-TNZ001>004-019>022-041130- /O.CON.KMEG.FF.A.0002.000000T0000Z-150304T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DUNKLIN-PEMISCOT-LAKE-OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL- BENTON TN- INCLUDING THE CITIES OF...KENNETT...MALDEN...TIPTONVILLE... RIDGELY...UNION CITY...MARTIN...DRESDEN...PARIS...DYERSBURG... HUMBOLDT...MILAN...TRENTON...DYER...MCKENZIE...HUNTINGDON... BRUCETON...CAMDEN 841 PM CST TUE MAR 3 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHEAST MISSOURI...MO AND TENNESSEE...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST MISSOURI...DUNKLIN. IN MO... PEMISCOT. IN TENNESSEE...BENTON TN...CARROLL...DYER... GIBSON... HENRY...LAKE...OBION AND WEAKLEY. * THROUGH WEDNESDAY MORNING * EXCESSIVE RAINFALL. * TRAVEL MAY BECOME HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
461 WGUS64 KMEG 040857 FFAMEG FLOOD WATCH NATIONAL WEATHER SERVICE MEMPHIS TN 257 AM CST WED MAR 4 2015 ...HEAVY RAINFALL POSSIBLE OVER THE BOOTHEEL OF MISSOURI AND NORTHWEST TENNESSEE TONIGHT THROUGH 3 PM TODAY... .A SLOW MOVING ARCTIC COLD FRONT WILL PRODUCE PERIODS OF MODERATE TO HEAVY RAIN AND EMBEDDED THUNDERSTORMS ACROSS THE BOOTHEEL OF MISSOURI AND NORTHWEST TENNESSEE THIS MORNING THROUGH EARLY AFTERNOON. TWO TO THREE INCHES OF RAINFALL WILL BE POSSIBLE IN THE WATCH AREA. RAIN WILL CHANGE TO A WINTRY MIX AS COLD AIR SINKS SOUTH BY MID-AFTERNOON...PUTTING AN END TO THE FLOOD THREAT. MOZ113-115-TNZ001>004-019>022-041700- /O.CON.KMEG.FF.A.0002.000000T0000Z-150304T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DUNKLIN-PEMISCOT-LAKE-OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL- BENTON TN- INCLUDING THE CITIES OF...KENNETT...MALDEN...TIPTONVILLE... RIDGELY...UNION CITY...MARTIN...DRESDEN...PARIS...DYERSBURG... HUMBOLDT...MILAN...TRENTON...DYER...MCKENZIE...HUNTINGDON... BRUCETON...CAMDEN 257 AM CST WED MAR 4 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 3 PM CST TODAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHEAST MISSOURI...MO AND TENNESSEE...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST MISSOURI...DUNKLIN. IN MO... PEMISCOT. IN TENNESSEE...BENTON TN...CARROLL...DYER... GIBSON... HENRY...LAKE...OBION AND WEAKLEY. * UNTIL 3 PM CST TODAY * EXCESSIVE RAINFALL. * TRAVEL MAY BECOME HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ JAB
916 WGUS64 KMEG 041659 FFAMEG FLOOD WATCH NATIONAL WEATHER SERVICE MEMPHIS TN 1059 AM CST WED MAR 4 2015 ...HEAVY PRECIPITATION WILL BE TRANSITIONING TO WINTER PRECIPITATION OVER THE NEXT FEW HOURS... .TEMPERATURES WILL BE FALLING BELOW THE FREEZING MARK ACROSS THE MISSOURI BOOTHEEL AND NORTHWEST TENNESSEE BY EARLY THIS AFTERNOON. THE THREAT WILL TRANSITION FROM FLASH FLOODING TO SIGNIFICANT WINTER WEATHER ACCUMULATIONS BEGINNING EARLY THIS AFTERNOON AND CONTINUING THROUGH TONIGHT. MOZ113-115-TNZ001>004-019>022-041800- /O.CAN.KMEG.FF.A.0002.000000T0000Z-150304T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DUNKLIN-PEMISCOT-LAKE-OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL- BENTON TN- INCLUDING THE CITIES OF...KENNETT...MALDEN...TIPTONVILLE... RIDGELY...UNION CITY...MARTIN...DRESDEN...PARIS...DYERSBURG... HUMBOLDT...MILAN...TRENTON...DYER...MCKENZIE...HUNTINGDON... BRUCETON...CAMDEN 1059 AM CST WED MAR 4 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST MISSOURI...MO AND TENNESSEE HAS BEEN CANCELLED. THE THREAT FOR FLASH FLOODING WILL TRANSITION TO HEAVY WINTER WEATHER ACCUMULATIONS THIS AFTERNOON AS TEMPERATURES FALL BELOW FREEZING. THEREFORE THE FLASH FLOOD WATCH HAS BEEN CANCELLED. $$ JLH
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood watch went out at Mar 2, 11:32 PM CST, 2 hours 35 minutes earlier.
Area forecast discussion, Mar 2, 11:32 PM CST, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1132 PM CST MON MAR 2 2015
.UPDATE...
AVIATION DISCUSSION UPDATED FOR 06Z TAFS BELOW...
&&
PREV DISCUSSION... /ISSUED 907 PM CST MON MAR 2 2015/
UPDATE...
TEMPS REMAINED IN THE 40S ACROSS THE MIDSOUTH A 9 PM...
ACCOMPANIED OVERCAST...LIGHT EASTERLY WINDS AND AREAS OF LIGHT
FOG.
TEMPS SHOULD REMAIN STEADY INTO THE EARLY OVERNIGHT AND BEGIN
WARMING WITH THE NORTHWARD ADVANCEMENT OF A WARM FRONT THROUGH
THE MIDSOUTH.
MOST RECENT FORECAST UPDATE INCLUDED HOURLY TEMPERATURE CURVE
ADJUSTMENTS...AS WELL A POSTPONEMENT OF HIGHER RAIN CHANCES UNTIL
LATE IN THE NIGHT...AND DRIZZLE IN THE INTERIM. WILL NEED TO
MONITOR VISIBILITIES FOR POSSIBLE DENSE FOG ADVISORY LATER
TONIGHT.
PWB
PREV DISCUSSION... /ISSUED 357 PM CST MON MAR 2 2015/
DISCUSSION...
ANOTHER WINTER STORM IS BREWING FOR THE MIDSOUTH...BUT FIRST WE
WILL GET A BRIEF TASTE OF SPRING LIKE CONDITIONS TOMORROW. WINTER
STORM WATCHES HAVE BEEN ISSUED FOR ALL OF THE MIDSOUTH. A WARM
FRONT WILL LIFT NORTHEAST ACROSS THE MIDSOUTH TONIGHT. SOUTHERLY
WINDS WILL KEEP A STEADY SUPPLY OF MOISTURE ACROSS THE AREA
TOMORROW. HIGHS TOMORROW WILL RANGE FROM THE MIDDLE 50S IN
NORTHEAST ARKANSAS TO THE LOW 70S IN EAST CENTRAL MISSISSIPPI.
MOST OF THE AREA WILL TOP OUT IN THE 60S. HOWEVER...I WOULDN'T
PLAN A PICNIC BECAUSE RAIN AND THUNDERSTORMS ARE EXPECTED. CONVECTION
IS NOT EXPECTED TO BE SURFACE BASED SO THERE IS LITTLE TO NO
THREAT OF SEVERE STORMS. HOWEVER...PW'S WILL BE IN THE 1.25 TO
1.75 RANGE SO HEAVY RAINFALL COULD BE A PROBLEM. 6 HOUR FLASH
FLOOD GUIDANCE IS IN THE 2.0-3.0 INCH RANGE...SO WIDESPREAD
PROBLEMS ARE NOT ANTICIPATED. LOCALIZED PROBLEMS IN POORLY
DRAINED AND OR LOW LYING AREAS ARE POSSIBLE. THE HEAVIEST RAINFALL
WILL LIKELY FALL ACROSS THE MISSOURI BOOTHEEL AND NORTHERN
PORTIONS OF WEST TENNESSEE LATE TOMORROW AFTERNOON INTO
TOMORROW NIGHT.
THE ABUNDANT MOISTURE WILL REMAIN AROUND AS MUCH COLDER AIR
ARRIVES TOMORROW NIGHT. PORTIONS OF NORTHEAST ARKANSAS COULD SEE A
CHANGEOVER TO A WINTRY MIX JUST BEFORE SUNRISE. ON WEDNESDAY
CONDITIONS WILL GO DOWNHILL FAST AS A COLD FRONT MOVES RAPIDLY
INTO MIDDLE TENNESSEE AND CENTRAL MISSISSIPPI. TEMPERATURES WILL
LIKELY FALL THROUGH THE DAY AREA WIDE WEDNESDAY. MOST OF THE
MIDSOUTH WITH THE EXCEPTION OF PORTIONS OF NORTH MISSISSIPPI
SHOULD SEE WINTRY PRECIPITATION BEFORE SUNSET. AS OF NOW...THE
FREEZING THREAT LOOKS MARGINAL...ALTHOUGH EVEN MINIMAL AMOUNTS OF
FREEZING RAIN CAN BE PROBLEMATIC. IF ALL OF THE MOISTURE FELL AS
SNOW...WE COULD SEE DOUBLE DIGIT SNOWFALL ACCUMULATIONS.
FORTUNATELY...OR UNFORTUNATELY DEPENDING ON YOUR PERSPECTIVE...IT
IS NOT EXPECTED TO FALL AS SNOW. AT THIS POINT IT LOOKS LIKE THE
MAJORITY OF THE PRECIPITATION WILL FALL AS SLEET WITH A CHANGEOVER
TO SNOW FOR 4-6 HOURS AS THE PRECIPITATION IS COMING TO AN END.
THE BIGGEST QUESTION IS WHEN THAT CHANGEOVER WILL OCCUR. SLEET
ACCUMULATIONS COULD EXCEED TWO INCHES. AT THIS TIME...SNOWFALL
TOTALS ARE LESS CERTAIN....SREF GUIDANCE RANGES FROM ONLY TRACE
AMOUNTS AT MEMPHIS TO OVER THREE INCHES. THE HEAVIEST SNOW
POTENTIAL WILL LIKELY BE FROM THE MISSOURI BOOTHEEL EAST ALONG
NORTHERN PORTIONS OF WEST TENNESSEE.
SNOW AND SLEET CAN FALL AT TEMPERATURES WELL ABOVE
32 DEGREES...SO THE FREEZING LINE IS NOT ALWAYS A RELIABLE
INDICATOR OF THE CHANGEOVER...BUT IT IS A RELIABLE POINT AT WHICH
FREEZING RAIN COULD BE A PROBLEM. AS OF NOW...WE HAVE JONESBORO
NEAR FREEZING BY ABOUT 11 AM...MEMPHIS AND JACKSON AROUND 2-3 PM.
TUNICA SHOULD SEE FREEZING TEMPERATURES BEFORE SUNSET...AND TUPELO
BY MIDNIGHT.
CONDITIONS WILL REMAIN VERY COLD THURSDAY AND FRIDAY. LITTLE
MELTING IS EXPECTED. HIGHS THURSDAY WILL REMAIN IN THE 20S FOR
MUCH OF THE AREA WITH LOWS IN THE SINGLE DIGITS FOR MUCH OF THE
AREA FRIDAY MORNING. SUNSHINE SHOULD BE ABUNDANT FRIDAY BUT HIGHS
WON'T MAKE IT MUCH ABOVE FREEZING ACROSS MUCH OF THE AREA.
30
.AVIATION...
06Z TAF CYCLE
CIGS HAVE BEEN SLOWLY FALLING EARLY OVERNIGHT AND EXPECT THEY WILL
CONTINUE TO CRASH INTO THE IFR/LIFR CATEGORY AS THE NIGHT WEARS
ON. DRIZZLE IS ALREADY BEING REPORTED AT MEM...AND BELIEVE THAT
THIS WILL CONTINUE FOR THE FORESEEABLE FUTURE WITH A RESULTING
REDUCTION IN VISBY DOWN TO 4SM OR SO. AS A WARM FRONT WORKS
NORTH ON TUESDAY...A SLIGHT LIFTING OF CLOUD BASES MAY OCCUR
TOMORROW BUT IT WILL BE MINIMAL AS MOISTURE ADVECTION KEEPS RH
VALUES NEAR 100 PERCENT. WINDS WILL ALSO BECOME GUSTY AT JBR AND
MEM AS STRONG BOUNDARY LAYER WINDS OVERSPREAD THE MIDSOUTH FROM
THE WEST.
A FRONTAL BOUNDARY WILL SLOWLY SINK SOUTH WEDNESDAY NIGHT WITH A
WINDSHIFT EXPECTED POST 06Z ON WEDNESDAY. RAIN WILL DEVELOP ALONG
THE FRONT...HOWEVER...WHICH SHOULD BEGIN AT JBR AROUND THE 03Z AND
POINT SOUTHEAST SLIGHTLY LATER. A BAND OF RAIN AND PERHAPS A FEW
THUNDERSTORMS WILL DEVELOP NEAR TUP DURING THE AFTERNOON HOURS AS
WELL. TIMING TWEAKS MAY NEED TO BE MADE IN FUTURE TAF SETS.
TVT
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WINTER STORM WATCH FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY
NIGHT FOR CLAY-CRAIGHEAD-CROSS-GREENE-LAWRENCE-MISSISSIPPI-
POINSETT-RANDOLPH.
WINTER STORM WATCH FROM WEDNESDAY AFTERNOON THROUGH LATE
WEDNESDAY NIGHT FOR CRITTENDEN-LEE AR-PHILLIPS-ST. FRANCIS.
MO...WINTER STORM WATCH FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY
NIGHT FOR DUNKLIN-PEMISCOT.
MS...WINTER STORM WATCH FROM WEDNESDAY AFTERNOON THROUGH LATE
WEDNESDAY NIGHT FOR ALCORN-BENTON MS-COAHOMA-DESOTO-
MARSHALL-PANOLA-QUITMAN-TATE-TIPPAH-TUNICA.
WINTER STORM WATCH FROM WEDNESDAY EVENING THROUGH LATE WEDNESDAY
NIGHT FOR CALHOUN-CHICKASAW-ITAWAMBA-LAFAYETTE-LEE MS-
MONROE-PONTOTOC-PRENTISS-TALLAHATCHIE-TISHOMINGO-UNION-
YALOBUSHA.
TN...WINTER STORM WATCH FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY
NIGHT FOR CROCKETT-DYER-GIBSON-HENRY-LAKE-LAUDERDALE-OBION-
WEAKLEY.
WINTER STORM WATCH FROM WEDNESDAY AFTERNOON THROUGH LATE
WEDNESDAY NIGHT FOR BENTON TN-CARROLL-CHESTER-DECATUR-
FAYETTE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-MADISON-MCNAIRY-
SHELBY-TIPTON.
&&Hazardous weather outlook, Mar 2, 7:14 PM CST, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 714 PM CST MON MAR 2 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-032330- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 714 PM CST MON MAR 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HEAVY RAIN IS POSSIBLE TOMORROW INTO TOMORROW NIGHT POSSIBLY RESULTING IN LOCALIZED FLOODING. A SIGNIFICANT WINTER STORM IS LIKELY ACROSS THE MID-SOUTH WEDNESDAY INTO WEDNESDAY NIGHT. A WINTER STORM WATCH HAS BEEN FOR THE ENTIRE MIDSOUTH AND AN UPGRADE TO A WINTER WEATHER ADVISORY OR WARNING LOOKS LIKELY. AN ARCTIC COLD FRONT WILL MOVE THROUGH THE MIDSOUTH TUESDAY NIGHT INTO WEDNESDAY. AS COLDER AIR MOVES IN RAIN WILL CHANGE TO A PERIOD OF SIGNIFICANT WINTER PRECIPITATION WEDNESDAY INTO WEDNESDAY NIGHT. SIGNIFICANT ACCUMULATIONS OF SLEET...FREEZING RAIN ARE EXPECTED...IN ADDITION TO SNOW. BITTER COLD SUBZERO WIND CHILLS WILL BE POSSIBLE OVER NORTHEAST ARKANSAS... WEST TENNESSEE AND THE MISSOURI BOOTHEEL FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY ANY REPORTS OF FLOODING TOMORROW INTO TOMORROW NIGHT...AND WINTRY PRECIPITATION WEDNESDAY AND WEDNESDAY NIGHT TO THE NATIONAL WEATHER SERVICE THROUGH SOCIAL MEDIA...THE LOCAL STORM REPORT INTERFACE ON OUR WEBSITE OR TELEPHONE.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 2:08 AM CST | Winter Storm Warning | MEG | Benton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more | 57 hr |
| Mar 3, 4:02 AM CST | Dense Fog Advisory | MEG | Benton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more | 8 hr |
| Mar 3, 10:17 AM CST | River Flood Warning | MEG | Dyer, Gibson, Obion | 9 days |
| Mar 3, 10:17 AM CST | River Flood Warning | MEG | Dyer | 3 days |
Nearby
Flash Flood Watches in Tennessee, 2015Flash Flood Watches in Missouri, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.